Aug 22, 2003
I was having bad chest pain, and went to the emergency room, they keep me over night, and said it was a Gall Bladder attack, and I should have it removed, I'm going to have this done as an outpatient. My question is if Trizivir could be the reason my Gall Bladder is not working the way it should?
| Response from Dr. Henry
Gallbladder problems are common in the general population and perhaps increased in HIV+ patients. I am unaware of any particular association between Trizivir and increased gallbladder disease. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose Could I Have Acute HIV Infection
- White Bumps On Penis Worried It Could Be AIDS
- How Do You Know If You Have Systemic Candidiasis?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.